# SDR AALA202202106233

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737*
- Aircraft serial: 30906
- Aircraft time: 34,174 hours, 13,965 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED VAPOR BARRIER IN RH WHEEL WELL, ACCOMPLISHED TEMPORARY SPEED TAPE REPAIR IAW AARD 57-10-10-9 WITH 600 FC REPETITIVE INSPECTION. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
